# SDR ABXA20161023151

- Difficulty date: October 23, 2016
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N749AX
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 75,166 hours, 35,583 cycles
- Engine: Ge CF680A2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: LD
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE LOST POWER ON FINAL APPROACH. EGT WAS 690 DEGREES CELSIUS. AFTER LANDING, ENGINE WOULD NOT PRODUCE THRUST. THE AIRPLANE WAS REMOVED FROM SERVICE AND A VISUAL INSPECTION OF THE LEFT ENGINE INLET AND EXHAUST WAS PERFORMED. NO DISCREPANCIES WERE FOUND. THE FAN AND TURBINE BLADES WERE FOUND NOT SEIZED. THE MAIN CHIP DETECTOR WAS FOUND WITH NO DEBRIS. A GROUND IDLE RUN (TEST 3) AND POWER ASSURANCE RUN (TEST 12) WERE PERFORMED IAW AMM 71-00-00. ALL PARAMETERS WERE NORMAL. THE CAUSE OF THE POWER LOSS WAS NOT DETERMINED.
